Skip to Content

Does taking prednisone cause a bloating feeling?

Question is Closed
Report Favorite

Answers (1)

25 Sep 2010

It could as one of its side effects, however please do see you doc who prescribed the med he/she might change the dose if the effects are too bothersome, take care, we well & safe!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

NuvaRing - I took the ring out on August 20th, as scheduled, and haven't put another one in. If I?

... was still on the ring, I would've had my period on or around September 15. I have had very noticable abdominal bloating all week and no ...

2 answers 17 Sep 2010

Has anyone experienced bloating from Viibryd?

I'm on 40mg now and the bloating seems to be increasing. I can't eat much at all without feeling so miserable.

3 answers 26 Jul 2012

Abdominal Distension - I've had some major bloating for a long time?

I took allergy tests and results were no allergies; stayed off gluten for two weeks with no change; saw a gastroenterologist and had an endoscopy and ...

2 answers 21 Aug 2012

Little Lumps right side lower abdominal, Constipation, Nausea, Little Bloating Etc?

Okay so I've been feeling very sick lately for a little over a week now. On my right side abdominal area I can feel little bumps that sometimes ...

2 answers 17 Feb 2015

Colitis - Just got diagnosed with UC. My bloating is just not going away! Been like this this for?

... months. Was on prednisone 30mg/day for over a month, azathiprone once/day and cortifoam (that was fun). I'm done all of them now. Just ...

1 answer 5 May 2016